# SDR VTZA95110

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Iec Connector
- Part number: 21188407
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6319 - IAD-CLE - ABORTED TAKEOFF DUE TO THE IEC LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE MOISTURE FROM THE ENRICH TORQUE MOTOR CANNON PLUG.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
